more valcyte leg/foot pain complaint... I know it's getting old

Discussion in 'Fibromyalgia Main Forum' started by deserella, Jun 13, 2008.

  1. deserella

    deserella Member

    I think icing is making my foot pain worse which then effects the legs. It is also acts up if I have my mom or myself light massage my legs and feet. The inner part of each foot really hurts at the exact same spot! What is going on? ANy ideas?
    I am sorry to complain about this all the time. I really appreciate the support. I'm just miserable and in despair about this pain. Thanks for the support everyone has shown

  2. redhummingbird

    redhummingbird New Member

  3. deserella

    deserella Member

    Thanks for replying Kelly. The part of my feet that hurts on a reflexology chart is thethryroid and bronchial/lungs. Interesting. I'm glad your pain has gotten better. I might try acupuncture. I'll let you guys know how it goes.
  4. deserella

    deserella Member

    My dad is a in the oncology pharmasuticals and he said that a lot of cancer patients get neorapathy with the drug he sells and that ice makes neuropathy worse! My doctor supsected it might be might be what is causing the pain as it is listed as a side effect of valcyte. I never had the numbness or tingeling. So it's most likely neuropathy I'm thinking.
  5. sascha

    sascha Member

    on valcyte, i had wicked pain in my back and around my neck. maybe your valcyte pain settled in your feet and legs for whatever reason. i finally bought a soft-covered heating pad and it helped me feel better.

    i would get icy feet on valcyte- actually just with cfids, too- and would run very hot water over them in the tub.

    valcyte does a number on us for sure. i had a tough time. i've now been off for over a week - yippee!! it will end for you, too, some day.

    in fact how much more time do you have on valcyte?? i'm going to start on valtrex in 3 weeks.

    i hope you find a solution that helps- best, sascha
  6. deserella

    deserella Member

    Kelly- Thanks for the supplement suggestions. Maybe I need to go to neurologist too.

    Sacha- I've actually been off valcyte for almost 2 weeks after being on valcyte 11 months. Do you know how long it takes to get the drug out of the system? I started getting leg pains as soon as I started valcyte so I wonder if the pains are going to go away. Glad to hear you are off the hell drug and I hope you start seeing some results! It's hard for me to tell right now because I'm in so much pain it sucks me dry.
  7. deserella

    deserella Member

    I have had 3 visists with an Acupuncturist. On Monday morning I did some stretching and I rotated my feet in circles and then flexed them and the pain was horrible. Later that afternoon I went to see my Acupuncturist and this time he put needles in my foot on the tender points. After the treatment I did the same flexing and there was NO PAIN! I have cut my Ulrum from 4 doses a day to 2 doses a day ( when I wake up I have pain all over my body and when I go to bed I want to make sure I sleep). And I am off Loratab! I am amazed because this leg/foot pain has been my biggest Valcyte Herxing complaint and it was getting hopeless. I have an appointment today.

    On the days I do acupuncture I have tons of energy and I feel so relaxed. I'm really excited for my next appointment today :)